MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-5040
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The angiosculpt catheter was used for a peripheral procedure in a severely calcified mid sfa.During use, the angiosculpt became stuck at the lesion site and could not be removed.Therefore, it was subsequently withdrawn together with the guidewire, allowing successful removal of the system.The procedure was completed with a new catheter with no patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
Blocks a2/a3b/a4: the patient's dob or age at time of event, gender, and weight are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Blocks e1/g2: foreign- japan block h3: the angiosculpt catheter was returned without the guidewire.Visual inspection found no unusual characteristics of the device.During functional testing, an 0.018" laboratory guidewire was inserted through the guidewire lumen with no resistance.Block h6: based on the complaint details, the angiosculpt catheter became stuck in the patient's anatomy (severely calcified lesion).Additionally, the device history record (dhr) was reviewed, and all released units were manufactured to specification, with no ncrs or deviations contributing to the reported complaint.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key25684175
Report Number3005462046-2026-00042
Device Sequence Number13194535
Product Code PNO
UDI-Device Identifier00813132021375
UDI-Public(01)00813132021375(17)280701(10)G25070002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2076-5040
Device Catalogue Number2076-5040
Device Lot NumberG25070002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.018" GUIDEWIRE, UNK MFG.; TERUMO: 7F INTRODUCER SHEATH.
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian